# SDR SWAA2023062158476

- Difficulty date: June 13, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STA 663 VAPOR BARRIER WEB IS CRACKED AT LBL 43<[01] VERIFIED NEW WEB RECIEVED ON SHOP W/O 44927/1000/0002 PER DWG 111A1141;[02] VERIFIED STEP 1;[03] FABRICATED NEW LH STA 663 VAPOR BARRIER WEB IAW BOEING DWG 111A1141 REV- AND SRM 51-40-05-0G-0;[04] VERIFIED STEP 3. OK TO PRIME.;[05] PRIMED VAPOR BARRIER WEB IAW SRM 57-10-10-2R-2 FIF 204;[06] VERIFIED STEP 5  OK TO TOPCOAT;[07] APPLIED TOPCOAT TO WEB IAW SRM 57-10-10-2R-2 FIG 204.  REMOVED AND REPLACED WEB ON SHELF PER DWG 111A1141 REV-;[08] VERIFIED STEP 7 JOB COMPLETE AUDIT C/W
